MAUDE Adverse Event Report: KAZ USA, INC., A HELEN OF TROY COMPANY WALGREENS; VAPORIZER

KAZ USA, INC., A HELEN OF TROY COMPANY WALGREENS; VAPORIZER
Model Number 2100-WGN
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Use of Device Problem (1670)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 12/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported that she received third degree burns on her arm from the hot steam that was being produced by the vaporizer during use.She stated that her injuries occurred when she quickly reached over the steam output during use.Medical intervention was sought for her injuries six days after the incident occurred.The instructions for proper use have clear warnings which state "do not touch the steam vapor.Steam can cause burns.", as well as a warning on the device itself which states, "warning keep out of reach of children hot steam can cause serious burn injury." kaz usa, inc.Has requested that the product be returned to our company for testing.
 
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but it has not yet been received.

Brand Name
WALGREENS
Common Device Name
VAPORIZER
Manufacturer (Section D)
KAZ USA, INC., A HELEN OF TROY COMPANY
marlborough MA 01752
Manufacturer Contact
sonja wilkinson
400 donald lynch boulevard
suite 300
marlborough, MA 01752
5084907236
MDR Report Key13388766
Report Number1314800-2022-00003
Device Sequence Number11223288
Product Code KFZ
UDI-Device Identifier00049022459779
UDI-Public00049022459779
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2100-WGN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2021
Initial Report FDA Received Date01/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale